Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

April 1, 2015Sherburne County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Apr 1, 2015, 5:22 PM CDT for Sherburne County, Minnesota. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 5:22 PM CDT (22:22 UTC)
Expired
Apr 1, 2015, 6:00 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

County Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 5:24 PM CDTHAIL 0.53 N Kimball, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2734 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS83 KMPX 012222
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT WED APR 1 2015
 
MNZ044-049>051-012300-
STEARNS-SHERBURNE-BENTON-MILLE LACS-
522 PM CDT WED APR 1 2015

...A STRONG THUNDERSTORM WILL AFFECT STEARNS...SHERBURNE...BENTON 
AND MILLE LACS COUNTIES THROUGH 6 PM CDT...

AT 520 PM CDT...A STRONG THUNDERSTORM WAS OVER LUXEMBURG...OR 11
MILES SOUTH OF ST. CLOUD...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SAUK RAPIDS...WAITE PARK...ZIMMERMAN...PRINCETON...
BECKER...MILACA...FOLEY...ROCKVILLE...CLEARWATER...KIMBALL AND CLEAR
LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4590 9355 4546 9357 4538 9397 4542 9405
      4536 9408 4531 9436 4540 9446
TIME...MOT...LOC 2220Z 239DEG 52KT 4542 9425 
$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 1, 4:43 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 1, 4:43 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT WED APR 1 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 415 PM CDT WED APR 1 2015

THE WARM FRONT HAS LIFTED THROUGH THE FA WITH WIDESPREAD
TEMPERATURES IN THE 70S...AND A FEW SPOTS IN SOUTHERN MN IN THE
80S WHERE SKIES HAVE REMAINED MOSTLY CLEAR. NORTH OF ABOUT
MANKATO...MID AND HIGH CLOUDS HAVE PERSISTED THROUGH THE
DAY...WITH ACCAS DEVELOPING AND A FEW SPOTTY THUNDERSTORMS AS
WELL. VERY STRONG WINDS THIS AFTERNOON WILL CONTINUE TO AROUND 00Z
AND BEGIN WEAKENING. THE SURFACE LOW IS ADVANCING NNE JUST NORTH
OF GRAND FORKS WITH A TRAILING COLD FRONT EXTENDING SSW FROM THERE
THROUGH THE EASTERN DAKOTAS. THIS FRONT WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND THIS EVENING.

IN TERMS OF FIRE WEATHER CONCERNS FOR THE REMAINDER OF THE DAY...A
TONGUE OF MOISTURE IS PUSHING THROUGH EASTERN SOUTH DAKOTA INTO
WESTERN MINNESOTA...SO RH VALUES ARE GENERALLY BEGINNING TO RISE...
AND THIS TREND WILL EXPAND EASTWARD THROUGH THE REMAINDER OF THE
AFTERNOON. THE VERY STRONG WINDS ARE EXPECTED TO MOSTLY MAINTAIN
THEIR STRENGTH THROUGH AROUND 00Z. WINDS WILL TURN NORTHWESTERLY
BEHIND THE FRONT AND BE COMPARATIVELY LIGHT OVERNIGHT...ABOUT
5-10KTS OVERNIGHT.

THE COLD FRONT WILL PUSH INTO WESTERN MN LATE THIS AFTERNOON. THE
TREND HAS BEEN TO SLOW ITS PROGRESSION DOWN VERY SLIGHTLY AS IT
MOVES EAST. THE HRRR HAS BEEN CONSISTENT IN ITS DEVELOPMENT OF A
LINE OF THUNDERSTORMS FROM SOUTHWESTERN MN THROUGH ST CLOUD AT
ABOUT 23Z...WITH EXPANSION AND PROGRESSION EASTWARD FROM THERE.
THE RAP INDICATES A NARROW AREA OF CAPE ALONG AND PARALLEL TO THE
COLD FRONT...INCREASING TO ABOUT 1000 J/KG AFTER 00Z FROM NEAR
HUTCHINSON TO THE SOUTHWEST AND PUSHING EASTWARD AHEAD OF THE
FRONT. THE BEST EFFECTIVE BULK SHEAR WILL BE ACROSS SOUTHERN
MN...AND ALIGNS WELL WITH THE SLIGHT RISK AREA. SO...STORMS WILL
INITIATE IN THE AFOREMENTIONED AREA AND EVOLVE EASTWARD...CROSSING
THE WI STATE LINE AFTER 02Z...AND CLEARING EAU CLAIRE AROUND 09Z.
THE BOUNDARY LAYER IS VERY DRY THIS AFTERNOON...AND WHILE MOISTURE
WILL INCREASE AHEAD OF THE STORMS...DAMAGING WIND POTENTIAL STILL
EXISTS. HAIL WILL ALSO BE A THREAT...AND THE STRONGEST STORMS IN
OUR AREA WILL BE ACROSS FAR SOUTHERN MN WHERE THE BETTER SHEAR
WILL BE.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 415 PM CDT WED APR 1 2015

FIRST OF TWO COLD FRONTS WILL PASS THRU THE REGION EARLY THU
MRNG...SWEEPING AWAY ANY LINGERING PRECIP FROM THE AREA.
HOWEVER...DEEP DRY AND COOLER AIR WILL INFILTRATE THE REGION
OVERNIGHT INTO THU. STRONG W TO NW WINDS WILL BE EFFECTIVE
CARRIERS OF THE CAA...WHICH WILL ALLOW MAX TEMPS THU TO BE ABOUT
20 DEGREES COOLER THAN THE LOW 80S READINGS HIT TDA. THERE WILL
ALSO BE A TIGHT PRES GRADIENT BETWEEN THE EARLY MRNG CDFNT AND THE
REINFORCING CDFNT EXPECTED TO DROP THRU THE REGION LATE THU...SO W
WINDS IN THE 20-30 MPH FOR WRN PORTIONS OF THE CWFA AND 15-25 MPH
IN ERN PORTIONS CAN BE EXPECTED THU ALONG WITH DRY CONDS.

WINDS WILL DIMINISH THU NIGHT INTO FRI AS HIGH PRESSURE ARRIVES
INTO THE REGION. THIS WILL MAINTAIN THE COLDER AIR RESIDENT ACRS
THE REGION BEHIND THE PAIR OF COLD FRONTS. A CLIPPER-TYPE LOW PRES
SYSTEM WILL SLIDE SEWD ACRS THE DAKOTAS INTO SRN MN...BRINGING
LIGHT PRECIP AMOUNTS IN THE FORM OF MAINLY RAIN...BUT POSSIBLY
SOME OVERNIGHT LIGHT SNOW.

A MORE ORGANIZED SYSTEM LOOKS TO IMPACT THE AREA EARLY NEXT WEEK
AND WITH SLIGHTLY BETTER MODEL AGREEMENT...HAVE BEEN ABLE TO NUDGE
POPS INTO THE 40-50 PERCENT RANGE. THERE LOOKS TO BE SEVERAL UPPER
LEVEL DISTURBANCES RIDING ESE WITHIN THE MEAN FLOW ATOP THE
PROLONGED LOW PRES TRACK THAT WILL GIVE SEVERAL PERIODS OF PRECIP.
BECAUSE THE COLD AIR WILL REMAIN OVER THE AREA...SOME OF THE
PRECIP...MAINLY THE NIGHTTIME PERIODS...MAY BE A MIX OF RAIN/SNOW
FOR NRN PORTIONS OF THE CWFA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1248 PM CDT WED APR 1 2015

CURRENTLY IN THE WARM SECTOR OF A STRONG SURFACE LOW IN THE
DAKOTAS. MAIN CONCERN IN THE IMMEDIATE FUTURE IS THE VERY STRONG
WINDS...GUSTS OVER 40MPH WILL CONTINUE THIS AFTERNOON FOR MUCH OF
THE AREA. LATER THIS AFTERNOON AND ESPECIALLY THIS
EVENING...TRAILING COLD FRONT WILL PUSH THROUGH AND SET OFF A LINE
OF SHOWERS WITH EMBEDDED THUNDER. CURRENT EXPECTATIONS ARE THAT
THIS LINE WILL DEVELOP NEAR A LINE FROM RWF TO STC AND PROGRESS
EAST THROUGH THE EVENING. EXPECTING MOSTLY VFR BUT VIS COULD DROP
TEMPORARILY UNDER THUNDERSTORM ACTIVITY. SOME VIS RESTRICTION HAS
BEEN SEEN AT RWF DUE TO THE DIRT/DUST BEING KICKED UP BY THE
EXCESSIVE WINDS. THAT COULD PERSIST THROUGH THE AFTERNOON.

KMSP...BEST CHANCE OF PRECIP LOOKS TO BE 2-4Z AT THIS TIME.
THUNDER IS STILL A POSSIBILITY BUT DO NOT EXPECT SEVERE STORMS
THIS FAR NORTH.

/OUTLOOK FOR KMSP/
FRI...VFR. WINDS NW 10-15 KTS.
SAT...VFR. WINDS W 10-15 KTS.
SUN...VFR. WINDS E AROUND 10 KTS.

&&

.FIRE WEATHER...
ISSUED AT 415 PM CDT WED APR 1 2015

STRONG SOUTHERLY WINDS THIS AFTN OF 25-35 MPH WITH GUSTS TO ARND
50 MPH WILL CONTINUE THRU SUNSET...AND THIS IS IN CONJUNCTION WITH
RELATIVE HUMIDITY VALUES DROPPING TO AS LOW AS 20-25 PERCENT. WILL
CONTINUE THE RED FLAG WARNING AS ADVERTISED THROUGH IS EXPIRATION
THIS EVE.

A PAIR OF COLD FRONTAL PASSAGES OVER THE NEXT 24-30 HOURS...ONE
OVERNIGHT TNGT AND ANOTHER LATE DAY TMRW...WILL SHIFT WINDS TO A
MORE WESTERLY DIRECTION AND ALSO BRING IN MUCH DRIER AIR INTO THE
REGION. WINDS OVER WRN MN WILL AGAIN HIT THE 20-30 MPH RANGE WITH
HIGHER GUSTS WHILE ERN MN REACH 15-25 MPH. THERE IS ALSO HIGH
CONFIDENCE ON RH VALUES DROPPING TO AS LOW AS 15-20 PERCENT FOR
THU AFTN. AFTER COLLAB WITH MIFC FIRE OFFICIALS AND SURROUNDING
OFFICES...HAVE OPTED TO ISSUE A RED FLAG WARNING FOR MUCH OF WEST
CENTRAL THRU SOUTH CENTRAL MN...WITH A FIRE WX WATCH TO THE E AND
N OF THE RED FLAG WARNING. THE FIRE WX WATCH IS ISSUED DUE TO
LESSER CONFIDENCE OF THE WIND SPEED CRITERIA BEING REACHED IN ERN
MN. IN ADDITION...AFTER COLLAB WITH WI DNR OFFICIALS...NO FIRE
WEATHER HEADLINES WILL BE ISSUED ATTM SO WILL CONTINUE TO
HIGHLIGHT THE HAZARD OF WINDS IN THE 10-20 MPH RANGE AND RH VALUES
DOWN TO AROUND 25 PERCENT FOR THAT PORTION OF THE COVERAGE AREA.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ064-073>078-
     082>085-091>093.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR MNZ042>045-050>053-059>063-068>070-076>078-084-
     085-093.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MNZ054>070-073>078-
     082>085-091>093.

     RED FLAG WARNING FROM 10 AM TO 7 PM CDT THURSDAY FOR MNZ047>049-
     054>058-064>067-073>075-082-083-091-092.

WI...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ023>028.

&&

SHORT TERM...SPD
LONG TERM...JPC
AVIATION...SPD
FIRE WEATHER...JPC
Hazardous weather outlook, Apr 1, 12:38 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT WED APR 1 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
021500-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1238 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON THROUGH THIS EVENING. A FEW STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS...MAINLY SOUTH OF A LINE FROM
COMFREY TO MANKATO TO OWATONNA.

SOUTHERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN
BE EXPECTED OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF
SOUTHERN MINNESOTA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN ON THURSDAY
ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO
THIS EVENING.

In the hours before

Special weather statement, Apr 1, 1:59 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT WED APR 1 2015

MNZ053-WIZ014-011945-
CHISAGO-POLK-
159 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHISAGO AND POLK
COUNTIES THROUGH 245 PM CDT...

AT 158 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RANDALL TO NORTH BRANCH...AND MOVING NORTHEAST AT
60 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH BRANCH...RUSH CITY...FREDERIC...LUCK...BALSAM LAKE...
MILLTOWN...HARRIS...CLAM FALLS...BRANCH...WOLF CREEK...WILD RIVER
STATE PARK AND CUSHING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4546 9239 4548 9302 4555 9303 4556 9307
      4573 9302 4573 9285 4564 9288 4565 9253
      4573 9252 4572 9221
TIME...MOT...LOC 1858Z 244DEG 52KT 4567 9285 4553 9301

JPC
Local storm report, Apr 1, 2:02 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND GST     FAIRMONT                43.64N 94.46W
04/01/2015  M53.00 MPH       MARTIN             MN   BROADCAST MEDIA

            OCCURRED AT CLASSIC KFMC RADIO STATION.

&&

AJZ
Local storm report, Apr 1, 2:11 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
211 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     NON-TSTM WND GST FAIRMONT                43.64N 94.46W
04/01/2015  E53.00 MPH       MARTIN             MN   BROADCAST MEDIA

            OCCURRED AT CLASSIC KFMC RADIO STATION.

&&

AJZ
Local storm report, Apr 1, 3:42 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
342 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     NON-TSTM WND GST PRINSBURG               44.94N 95.19W
04/01/2015  M60 MPH          KANDIYOHI          MN   PUBLIC

            MEASURED WITH PRIVATE WEATHER STATION 15 FT ABOVE GROUND.

&&

CARLYON
Local storm report, Apr 1, 4:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND DMG MAPLEWOOD               44.99N 93.02W
04/01/2015                   RAMSEY             MN   PUBLIC

            TREE DOWN ON POWER LINES VICINITY WHITE BEAR AVE AND
            SOUTH OF 694.

&&

CARLYON
Special weather statement, Apr 1, 5:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT WED APR 1 2015

MNZ044-049>051-012300-
STEARNS-SHERBURNE-BENTON-MILLE LACS-
522 PM CDT WED APR 1 2015

...A STRONG THUNDERSTORM WILL AFFECT STEARNS...SHERBURNE...BENTON
AND MILLE LACS COUNTIES THROUGH 6 PM CDT...

AT 520 PM CDT...A STRONG THUNDERSTORM WAS OVER LUXEMBURG...OR 11
MILES SOUTH OF ST. CLOUD...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SAUK RAPIDS...WAITE PARK...ZIMMERMAN...PRINCETON...
BECKER...MILACA...FOLEY...ROCKVILLE...CLEARWATER...KIMBALL AND CLEAR
LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4590 9355 4546 9357 4538 9397 4542 9405
      4536 9408 4531 9436 4540 9446
TIME...MOT...LOC 2220Z 239DEG 52KT 4542 9425

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:14 PM CDTFire Weather WatchMPXBlue Earth, Faribault, Freeborn, Goodhue, Le Sueur, Martin and 3 more8 hr
Apr 1, 3:38 AM CDTFire Weather WatchMPXAnoka, Benton, Brown, Carver, Chippewa, Chisago and 31 more31 hr
Apr 1, 3:38 AM CDTRed Flag WarningMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 8 more15 hr
Apr 1, 1:21 PM CDTSpecial Weather StatementMPXChisago, Isanti39 min
Apr 1, 1:59 PM CDTSpecial Weather StatementMPXChisago46 min
Apr 1, 3:50 PM CDTRed Flag WarningMPXBenton, Blue Earth, Brown, Carver, Chippewa, Douglas and 24 more19 hr
Apr 1, 6:17 PM CDTSpecial Weather StatementMPXSherburne, Wright43 min
Apr 1, 6:59 PM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey46 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.